# SDR AU010017

- Difficulty date: January 9, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 2W127984S190
- Condition: Deteriorated
- Location: Engine Oil
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE TURBOCHARGER OIL RETURN HOSE DETERIORATED AND LEAKING.HOSE FAILED PRESSURE TESTING. THE HOSE HAD BEEN AFFECTED BY THE HEAT FROM THE TURBOCHARGER.
